Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

SparkNik

Members
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

About SparkNik

  • Rank
    Member

Recent Profile Visitors

859 profile views
  1. I have always had problems with tachycardia whether I am standing, sitting. or laying down. I am 75mg of Toprol and it seems to help but I also experience alot of PAC's and PVC's. I also find after I eat that my heartrate will shoot up and I almost always can feel my heart beating even if it is beating at a normal pace.
  2. HI Jessica, I was without insurance for 5 yrs and it was very scary for me. I too work only part time but as long as you work 20 hrs or morre a week you are intitled to medical insurance. You might want to ask your new employer if he will meet you half way with the cost of coverage. If he has medical insurance for other workers there it won't be as costly for you. Good luck.
  3. I can totally vouch for not feeling well after meals. Just today I had eaten a piece of bread with peanut butter and felt horrible the rest of the afternoon into the evening. Had lots of palps and fatigued where I had to lay down and sleep for a couple of hours. Woke up and still felt horrible. I try to keep my meals small and frequent but sometimes I lose myself and cheat and then pay the price..
  4. Hello Jessica, As far as the dentist goes they have a shot they can give you that does not contain epinephrine but does not last as long as regular novacaine so they may have to give you a few shots depending on how long they need to work on you...... Now as far as carbs go all carbs turn into sugar whether it's rice or pasta or potato which in turn can give you symptoms. I know for me I have a problem with carbs. After eating carbs I get tachy and fatigued and possibly stomach problems..... With your vitamin question everyone is different and will react different. I take Centrum and do well with it, but I know two other people who have POTS who can not tolerate Centrum. So really it is trial and error. I honestly don't know what to tell you with what vitamins are safe and which are not but I can tell you try to avoid any of the vitamins which contain herbs such as ginsing or anything that will stimulate your ANS. Hope this was some help for you. Sandy
  5. Angie, I just want to say I am so sorry to hear what your daughter is going through. And for you to see your daughter like that must be extremelly hard. Main thing is to stay focused and always stay positive. Keep your daughter in a postive state of mind. This condition can play with our emotions as well as every other part of our body. But as long as we always keep fighting and never give up then there is always hope and where there is hope there is a reason to keep fighting. Good luck and please keep us updated............. Sandy
  6. Hello everyone. Just wondering if anyone has any idea what this new symptom I am getting is all about. It started a couple of weeks ago with me just turning my head to the side and then feeling tingling and pins and needles through my hand and leg. It would only last one to two seconds. Now I notice it more as I am exercising. If I turn my head as I am walking I get a fleeting feeling of pins and needles. Does anyone have any idea what could be causing this??? I won't even bother asking my GP because he has no idea about this condition so it's useless. Thanks for any input.. Sandy
  7. I suffer from IBS and from time to time I must take Imodium to help control the diarrhea. I have never had a problem with it and it has certainly helped.
  8. Good Luck and I am so happy that you are getting a chance to work with your condition hands on. That is just wonderful and exciting. When I returned to work I started out slowly and worked my way up. I now work Mon-Fri and it feels so good to be back on track again. Don't get me wrong I do get very fatigued at points but I manage as best as I can. Congrats and keep us updated.
  9. I have been on Paxil for six yrs now. I started with a really low dose of 10mg and was on that for 5 yrs. The side effects were awful for me though. I had nausea, diarrhea, tachycardia, aggitation, adn many more debillitating symptoms. So the doctor wanted me to raise the meds gradually which I did and Now I am up to 25mg CR. I feel it has helped with many of my symptoms so if you do decide to go on an SSRI start slowly and work your way up gradually. Good Luck
  10. It sounds to me like you are having a panic attack... I know those panic attacks very well and they are extremely frightening. It happens to us because our systems are on the flight or fight mode and our sympathetic nervous system is giving out the wrong signal. Our body thinks there is danger and pours out adrenaline which in turn speeds our whole system up. It is very scary, but not dangerous. You just need to breath deeply and try and allow it to pass. I know it's very hard but it's better not trying to fight it.
  11. I have had POTS for 12 yrs now and I find that even the simplist of change in anyway in my life gives me major anxiety in which I can not control. My stomach goes into a knot and my HR kicks up and I just get a very uneasy feeling. It takes away so much from the quality of my life. I don't know what to do to control it. I have tried everythingfrom deep breathing to meditation. I do not want to take benzodiazapines to help control the anxiety but I am really suffering with it.
  12. Just curious if anyone else experiences palps on a daily basis. I am always feeling that fluttery sensation, but the worst is at night I can literally feel two beats in one and then a pause. I had a 30 day event monitor and was told that they are PAC's some with bigeminy. I believe that means that they come one after another without giving me a break. I take 75mg of Toprol and still experience them on a daily basis. The doctor said they are not life threatening, but I would think after awhile of constantly getting them that problems could arise. They are so uncomfortable but I try to deal with them best as I can. I stay away from carbs, caffeine,sugar I honestly don't know what else to do.
  13. Hi Lisa and welcome. What you are experiencing could absolutely be apart of POTS. The autonomic nervous system controls all our bodily functions down to temperature regulation. I often deal with chills even when I am warm and I will get hot flashes if I am cold especially at night I wake up in a cold sweat. It's very annoying but it's just another thing I have to get used to with POTS. Hope I helped you a bit... Sandy
  14. Stacey, I am so sorry to hear what you have been going through. I have had problems with dysautonomia for over 12 yrs now but just last year got hit really bad. I could not work and became very isolated from feeling so sick. But now I am back at work and trying to do what I can without pushing it to far. Can I ask if you ever deal with panic or anxiety attacks?? I have had problems with that since I can remember. I was told that it is because my adrenaline is constantly flowing and puts me in the flight or fight mode. Also are you bedwritten because you faint alot? Do you need a full time caretaker? Sorry for all the questions but I am just curious at to what point you are at?? It really bothers me when I hear that people get to that point. I will say a prayer for you that you get stronger and will be able to come out of this. Good luck and stay strong. We can all fight through this if we stick with a positive attitude. Just know you have many friends that understand and are here for you..
  15. I want to thank all of you for responding to my post. I have to say that my mom had been my life saver through all this. She has backed me up and been there for me through it all. Don't get me wrong my father tries but like I said I really think he does not want to face the fact that I am sick. But I thank God for everyday I am able to get out of bed and go to work. And I especially thatnk God for people like all of you that truly understand and helps lift the isolating feeling away. God Bless all of you!!!!!!!!!
×
×
  • Create New...